Posted by Marge
on October 17, 2000 at 13:40:37:
I have a husband who has been on dilantin for a few years. Several years ago he had a seizure. At that time he was not put on anything. Twelve years after he had another seizure. They then put him on dilantin..
Now they are taking him off. Last year he had a strange thing happen while driving. We luckily were in a parking lot area with no cars. He started to act strange and was wondering where he was. I tried to get him to stop the car.I realized his was "out of it" He almost hit someone passing by. Then he hit a metal pole that brought him to. He now denies this happened. He claimed he hit the pole because his hood was too high. He talked the doctor into thinking he was just under stress. He talked the doctors into taking him off of dilantin. He just cannot drive for 3 months.
Give me your opinions..Please (what is 3 months going to prove?)His last doctor who retired said he would never take him off.. Thank you